Advanced Search
MyIDEAS: Login to save this paper or follow this series

Theorem of existence of ruptures for mean values on finite numerical segments. Discrete case

Contents:

Author Info

  • Harin, Alexander
Registered author(s):

    Abstract

    The proof of the theorem of existence of the ruptures, namely the proof of maximality, is improved. The theorem may be used in economics and explain the well-known problems such as Allais’ paradox. Illustrated examples of ruptures are presented.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://mpra.ub.uni-muenchen.de/35650/
    File Function: original version
    Download Restriction: no

    Bibliographic Info

    Paper provided by University Library of Munich, Germany in its series MPRA Paper with number 35650.

    as in new window
    Length:
    Date of creation: 31 Dec 2011
    Date of revision:
    Handle: RePEc:pra:mprapa:35650

    Contact details of provider:
    Postal: Schackstr. 4, D-80539 Munich, Germany
    Phone: +49-(0)89-2180-2219
    Fax: +49-(0)89-2180-3900
    Web page: http://mpra.ub.uni-muenchen.de
    More information through EDIRC

    Related research

    Keywords: utility; utility theory; probability; uncertainty; decisions; economics; Allais paradox; risk aversion;

    Find related papers by JEL classification:

    This paper has been announced in the following NEP Reports:

    References

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. Daniel Kahneman & Richard H. Thaler, 2006. "Anomalies: Utility Maximization and Experienced Utility," Journal of Economic Perspectives, American Economic Association, vol. 20(1), pages 221-234, Winter.
    2. Tversky, Amos & Wakker, Peter, 1995. "Risk Attitudes and Decision Weights," Econometrica, Econometric Society, vol. 63(6), pages 1255-80, November.
    Full references (including those not matched with items on IDEAS)

    Citations

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:pra:mprapa:35650. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Ekkehart Schlicht).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.